# SDR QXEA2016081100534

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 36,809 hours, 38,497 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE CAUTION ON APPROACH.  FLAPS AT ZERO.  FLAPS 5 SELECTED.  PERFORMED ZERO FLAP LANDING, AFTER PERFORMING FLAP DRIVE CAUTION CHECKLIST AND ABNORMAL FLAP LANDING CHECKLISTS.  PER CHECKLIST DID NOT GO INTO DISC ABOVE 150 KIAS.  TOUCHED DOWN AT 165 KIAS WITH DESCENT RATE OF 400-600 FPM. AIRCRAFT FERRIED FOR REPAIRS. CURRENTLY OUT OF SERVICE.
